# SDR 2010F00075

- Difficulty date: March 30, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N213WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4213
- Aircraft time: 3,770 hours, 3,722 cycles
- Engine: Pwc PW150A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85360031
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR FOR DENT DAMAGE IN LT FUSELAGE SKIN PANEL (PN: 85360031). THIS REPAIR INCORPORATES AN EXTERNAL REPAIR DOUBLER IAW WITH RD 8/4-53-2985 ISSUE 1, AND TD 400-53-10-19.
